# SDR 96ZZZX2031

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N85213
- Make and model: Conaer LA4200
- Aircraft serial: 1094
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 180029005
- Condition: Failed
- Location: Nlg
- Part time: 307 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR ACTUATOR PISTON ASSY (ROD AND PISTON) RECEIVES A SIDE LOAD AT THE THREADED END OF ACTUATOR ROD.  NOSE GEAR ACTUATES AT A VERY FAST RATE WHICH MAY CAUSE A 'BOUNCE' AT THE TRAVEL LIMIT WHICH BENDS AND CRACKS, AND ULTIMATELY BREAKS THE END OF THE ACTUATOR.  SUBMITTER STATED THIS IS 6TH OCCURRENCE (DIFFERENT AIRCRAFT) THIS YEAR.
